UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais J.;  Kou K.I.;  Le H.T.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/13
Bessel Functions  Chebyshev Polynomials  Cylindrical Harmonics  Generalized Cylindrical Holomorphics  Hyperbolic Functions  Quaternionic Analysis